Previous |  Up |  Next


Title: Correction to the paper: Sets invariant under projections onto one dimensional subspaces (English)
Author: Fitzpatrick, Simon
Author: Calvert, Bruce
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 1
Year: 1992
Pages: 182-182
Category: math
Keyword: convex
Keyword: projection
Keyword: Hahn--Banach
Keyword: subsets of $\Bbb R^2$
MSC: 46A55
MSC: 52A07
MSC: 52A10
MSC: 54C30
MSC: 54D15
MSC: 54E20
MSC: 54E55
idZBL: Zbl 0756.52003
idMR: MR1173761
Date available: 2009-01-08T17:54:48Z
Last updated: 2012-04-30
Stable URL:
Related article:
Related article:


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-1_22.pdf 115.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo